MathSciNet Relay Station
MathSciNet bibliographic data
MR63097 (16,70d) 53.0X
Green, L. W. Surfaces without conjugate points. Trans. Amer. Math. Soc. 76, (1954). 529–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement